Skin rash side effects from Xeloda

Please feel free to read, share your thoughts, your stories and connect with others!
User avatar
ocstacy
Posts: 148
Joined: Mon Jun 19, 2017 11:29 pm
Facebook Username: stacy

Skin rash side effects from Xeloda

Postby ocstacy » Wed Aug 30, 2017 11:44 pm

Hi All,

I was wondering what has helped you with your hand/foot rash from Xeloda? My mom ended her Neoadjuvant therapy on 8/16 and she is experiencing more pain in the rectum area and has developed more of a rash (looks like bug bites) on her ankle feet area. She mentioned that that it got worst when she stopped treatment.
She uses Aquaphor, Udderly Smooth body cream and hand cream, and the dr. prescribed her some dermatitis cream for her sores. The only pain med that helps her relieve her pain Is the "Coating" and Sits bath with Aquaphor. I am feeling helpless now. Have you guys tried the Lac-Hydrin 12% for the Xeloda rash? The Dr's and nurses are well aware of this rash and says it's normal but wondering what else can help with the pain. I have a stubborn mother of a patient. :|
Caregiver/daughter to dear mother age 77, dx 5/09/17
Caregiver/niece to uncle, age 89, CHF Diab2
Rectal CA Stage 3A Low grade adenocarcinoma- 6 cm
Neoadjuv. Chemo/Rad. start 7/10/17 ended 08/16/17
3D Lap. surgery @ Keck USC, Dr. Sang Lee 10/17/17 temp ileostomy
Chemo Xeloda post surgery following reversal April 2018
Praying 4 "Complete Response" or "NED"
Love my mom, BUTT she is a horrible patient! :roll:
Any Stage 3A survivors out there? Please share your journey!

Return to “Colon Talk - Colon cancer (colorectal cancer) support forum”



Who is online

Users browsing this forum: Baidu [Spider], Bing [Bot], Yahoo [Bot] and 27 guests